MAUDE Adverse Event Report: US SURGICAL PUERTO RICO STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number S100710
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic procedure, while entering the abdominal cavity, the device made a strange noise.The expandable sleeve tore and fell into the cavity.To complete the case, a laparoscopic grasper was used to retrieve it from the cavity.There were no patient injury.

Brand Name
STEP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key12501547
Report Number2647580-2021-03213
Device Sequence Number20167948
Product Code GCJ
UDI-Device Identifier20884521090665
UDI-Public20884521090665
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K961940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS100710
Device Catalogue NumberS100710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1